Sorry to hear you are starting to flare. I've done that to myself a few times, either cut back on the MTX or like this last time stopped it altogether and lasted for three months. However, at the end the pain and fatigue were truly horrifying. I thought I could just start back on the 8 pills....bad, bad, bad idea! It was like the first time I took MTX all those years ago, I was sick and could hardly get out of bed. At this point, I'm getting back on at 4 pills per week, and I'm back on the Leucovorin.
As far as alcohol, I wouldn't mix the two together! I remember the time I had a few beers the day after I took the MTX and my dh had to drive me home, and we ended up stopping along the way because I was not feeling so well, I'll leave it at that. I never mentioned it to my doctor, since we're not supposed to drink while on it anyway.
I hope you feel better soon, most of us have been in the same boat, I know it is painful.